# SDR AALA201904049007

- Difficulty date: April 3, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 69,139 hours, 26,526 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR SLIDE ASSIST BOTTLE LOW PRESSURE. MAINTENANCE SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-00-00-040-001.
